# SDR SWAA2021120848494

- Difficulty date: November 29, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DON'T COME ON ON 2LH; 6LH; 6RH; 9 RH; AND 11RH SEATS. ; / [01] PERFORMED T/S AS PER B737 WDM 33-51-11; WDM 33-51-12 AND WDM 33-51-13; FOUND BATTERY PACKS AT POSITIONS M1674 AND M1668 DEFECTIVE.; [02] VERIFIED 1;COMPLETE; [03] REMOVED AND REPLACED BATTERY PACK M1674; AS PER B737 AMM 33-51-06-960-805; AND PERFORMED OPS CHECK ON ROWS 2LH; 6LH; 6RH; 9RH AND 11RH; TESTS FOUND NORMAL.; [04] VERIFIED STEP 3
